# SDR AALA20111130TUL42

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 60,589 hours, 31,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESS TAIL CONE MOUNT CRACKED AT 5:00 ALIGNMENT PIN MKD.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER SRM 51-30-05 AND EA MD80-53-020473.
